MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; WARMER, INFANT RADIANT
Model Number HNICU-37
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Alteration in Body Temperature (4568)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "we had an infant in a new giraffe this morning who was having some thermoregulation issues related to the probe." deroyal industries, inc.Requested the return of the device, but it was unavailable for return.The investigation is ongoing and is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "we had an infant in a new giraffe this morning who was having some thermoregulation issues related to the probe.".
 
Additional Manufacturer Narrative
A user facility reported, "we had an infant in a new giraffe this morning who was having some thermoregulation issues related to the probe." deroyal industries, inc.Requested the return of the device, but it was unavailable for return.Because no lot number was provided with the complaint, the specific device history record could not be reviewed.An inventory check was also performed on 80 neonatal skin sensors and all were found to be within specification.The risk analysis and corrective and preventive actions were reviewed for the device.No issues were found and no updates were required.A complaint to sales ratio was conducted over the last two years and found to be (b)(4).Root cause: because the device nor lot number were provided and no issues were found in the investigation, no root cause was able to be determined.Corrective and preventive actions: because no root cause was able to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide a follow-up report if additional information becomes available.

Brand Name
NEONTAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22054049
Report Number9613793-2025-00004
Device Sequence Number20131873
Product Code FMT
UDI-Device Identifier00749756671361
UDI-Public00749756671361
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHNICU-37
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown